Doctor insights on:
Stopping Lexapro (escitalopram): I use the regimen of tapering by 1/3 of the daily dosage down every 3-4 days. ...Read more
Depends on symptoms: Earlier question souonds like good taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache. Why you still have a symtpoms depends on making a good diagnosis. It may relate to the med or an underlying problem, so the cause may still be present. Issues weeks later are unlikely to still be from stopping the med unless other meds are involved. ...Read moreSee 1 more doctor answer
Not fully surprising: Since Lexapro (escitalopram) is a very effective emotional agent, which does affect brain behavior, cessation might result in withdrawal symptoms. Contact physician and discuss possible resumption or use of another agent to ease this transition. ...Read moreSee 1 more doctor answer
Can be: Stopping Lexapro (escitalopram) suddenly is not a good idea, because of possible discontinuation symptoms. Mood swings, irritability, muscle aches, tremors, anxiety, shock-like sensations, head "zaps, " dizziness, balance problems, fatigue, and vomiting can also happen. Please work with your doctor on tapering this medication so you don't have to have such an experience. ...Read more
Approximately how long can it take for the dizziness (lightheaded) to go away from stopping lexapro (escitalopram) 10 mg. ?
SSRI discontinuation: syndrome - How long were you on the lexapro (escitalopram)? SSRI withdrawal sxs' are less likely if you were on the medication a short time. You were also on a low dose which helps. A guess would be that it would start diminishing a few days after it started (not necessarily after stopping the med).. If you still are having sx's that you believe may be due to stopping lexapro (escitalopram) after 2 weeks - than let your > ...Read moreSee 1 more doctor answer